# SDR SWAA2016060652494

- Difficulty date: May 13, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE INSPAR UPPER SKIN CRACKED ON RSS 260.00+3.5.  REPAIRED SKIN IAW EA.
